# SDR CALA9900199

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING RT I/B TRAILING EDGE FLAP UPPER SKIN SURFACE UPPER LAP JOINT CORRODED.  REPAIRED IAW ECRA 5752-01027.
